# SDR SWIA201440520

- Difficulty date: December 5, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Loose
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO MOTIVE FLOW LINES INSIDE THE FUEL PRESSURE BOX ARE LOOSE.  REINFORCED THE FUEL LINES IN FUEL PRESSURE BOX IAW REO.
